Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts
G

·
Discussion Starter · #1 ·
Hi All, I have been taking imodium 4 times a day for 2 weeks. during that same time my bloated belly has become like a rock pretty much all the time I would vomit several times a week. A few days a go I read up on imodium and discovered that is can have side effects.... surprise! of bloating nasea and vomiting. I stopped taking it a couple days ago and my tummy has softened up again and no more vomiting. Anyhow I just wanted to share that because I never had considered that imodium could do that and maybe someone else is in the same position. I guess I have to find something else to help with the D.
 

·
Registered
Joined
·
14,427 Posts
Yes bloating is a common side effect of it for sure. (I use simethicone to help me with that side effect. I have never had the vomitting etc.. though)Now onto other things...how about giving the Calcium Carbonate a try to help firm up your BM's. Have you see Linda's Calcium thread in the Diarrhea Forum? Here is a link:http://www.ibsgroup.org/forums/index.php?s...t=0&start=0Also you might want to try to read up some there on the Diarrhea forum to explore other ideas etc.All the best
 
1 - 2 of 2 Posts
Top